# SDR DALA2023111309298

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR ON CUSP WEB RH SIDE ON STA Y 332 AND -X56 AT CPAX. SUMMARY OF NRC 00240: CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLER ON CUSP WEB RH SIDE ON STA Y 332 AND -X56 AT CPAX WAS REPLACED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #0057493)
